Halanay inequality, yorke 3/2 stability criterion, and differential equations with maxima

Anatoli Ivanov, Eduardo Liz, Sergei Trofimchuk

Research output: Contribution to journalArticlepeer-review

53 Scopus citations

Abstract

We present an extension of the well-known 3/2-stability criterion by Yorke for two term functional differential equations. We prove the exact nature of the obtained stability region which coincides with the Yorke result in the special case when the decay term is absent. Moreover, we reveal some interesting links existing between the Yorke conditions, Halanay inequalities and differential equations with maxima, all of them essentially involving the maximum functionals.

Original languageEnglish (US)
Pages (from-to)277-295
Number of pages19
JournalTohoku Mathematical Journal
Volume54
Issue number2
DOIs
StatePublished - 2002

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Halanay inequality, yorke 3/2 stability criterion, and differential equations with maxima'. Together they form a unique fingerprint.

Cite this